Translator Disclaimer
January 2019 Properties and applications of the Gould-Hopper-Frobenius-Euler polynomials
Shahid Ahmad Wani, Subuhi Khan
Tbilisi Math. J. 12(1): 93-104 (January 2019). DOI: 10.32513/tbilisi/1553565629

Abstract

This article deals with the introduction of Gould-Hopper based Frobenius-Euler polynomials and derivation of their properties. The summation formulae and operational rule for these polynomials are derived. Also, certain identities for these polynomials are established by using operational formalism.

Citation

Download Citation

Shahid Ahmad Wani. Subuhi Khan. "Properties and applications of the Gould-Hopper-Frobenius-Euler polynomials." Tbilisi Math. J. 12 (1) 93 - 104, January 2019. https://doi.org/10.32513/tbilisi/1553565629

Information

Received: 27 October 2018; Accepted: 7 January 2019; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172303
MathSciNet: MR3954222
Digital Object Identifier: 10.32513/tbilisi/1553565629

Subjects:
Primary: 33B10
Secondary: 33C45, 33E20, 33F99

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top